# SDR P5CA2021053100205

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B T/E MID FLAP T/E #8 SUPPORT LINK UPR MOUNT BOLT HOLE ELONGATED (COUNT FROM O/B)( PERFORMED PERMANENT HOT BOND REPAIR AS PER SRM 51-70-07 PARA 5.K )
